MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MARLBOROUGH XENFORM SOFT TISSUE REPAIR MATRIX; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO

BOSTON SCIENTIFIC - MARLBOROUGH XENFORM SOFT TISSUE REPAIR MATRIX; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Model Number M0068302470
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/11/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Study name: u9920 xenform a/a postmarket.The complainant indicated that the device is implanted and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a xenform tissue repair matrix was implanted during a pelvic floor repair procedure with xenform including apical vault suspension and cystocele repair procedure on (b)(6) 2014.According to the complainant, the patient experienced spontaneous rectal pain of moderate severity on the same of the procedure after she was discharged.This event was assessed as probably related to muscle spasm, and moderate in severity.She was then prescribed with diazepam, hydrocodone, dulcolax, and citrate of magnes.The patient presented for follow-up on (b)(6) 2014.On vaginal and rectal exam, the patient was tender only at the right sacrospinous ligament with pain referring down to rectal area.There were no areas of induration, no abscess, no mesh exposure or infection and no suture or graft material in rectum.Suture placement at site of sacrospinous ligament may have irritated nerve causing the pain to rectal area.On (b)(6) 2014, she underwent a surgery to release the suture and the event of rectal pain resolved.

Brand Name
XENFORM SOFT TISSUE REPAIR MATRIX
Common Device Name
MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Manufacturer (Section D)
BOSTON SCIENTIFIC - MARLBOROUGH
100 boston scientific way
marlborough MA 01752
MDR Report Key7954493
Report Number3005099803-2018-02616
Device Sequence Number16525263
Product Code PAJ
UDI-Device Identifier08714729774198
UDI-Public08714729774198
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Model NumberM0068302470
Device Lot Number0001401009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2018
Initial Report FDA Received Date10/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight99